MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9734060
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A software investigation analysis was initiated to determine the probable cause of the issue through review of the reported issue.Analysis found that this was not a software anomaly as there was a power surge in or which caused the communication error.Analysis found that the software functioned as designed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding navigation system while outside of procedure.It was reported that the site had an issue where the software was displaying that the camera was not connected and all the tool cards were displayed as red.The system had no tracking issues during a case performed in the morning.Representative reported that the operating room (or) experienced an electric surge.Representative was unable to confirm if the camera displayed as disconnected before or after the surge.The ndi tool box configuration utility was checked on for the positioning sensor unit (psu) which indicated no failures.The event logs also did not show any errors.Representative confirmed that unplugging the system from the wall and replugging it fixed the issue.The navigation system was actively tracking an instrument.There was no patient present when the issue occurred.

Brand Name
STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8648068
Report Number1723170-2019-02735
Device Sequence Number2212019
Product Code HAW
UDI-Device Identifier00643169486645
UDI-Public00643169486645
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734060
Device Catalogue Number9734060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1